# SDR ASMF2019061309

- Difficulty date: May 4, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 52,771 hours, 26,536 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF AND CRUISE, THE LEFT ENGINE VIBRATION REACHED 4.1 UNITS. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL PERFORMED FIM 71-05 TASK 808 PROCEDURE, CHIP DETECTORS AND SCAVENGE SCREENS INSPECTION, BY MISSING OR UNBOUNDED LIP SEALS CHECK AND THE BOROSCOPE INSPECTION AT BOOSTER STAGES 2ND THROUGH 4TH AND LPT BLADES MODULE STAGES 1ST TO 3RD WERE PERFORMED IAW AMM TASK 79-00-00-200-804-F00, AMM TASK 72-21-02-200-801-F00, AMM 72-00-00 NO DAMAGES WERE FOUND AND TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00 TASK 71-00-00-750-803-F00 AND TEST 7 VIBRATION SURVEY WAS PERFORMED IAW AMM 71-00-00-700-814-F00, TESTED CORRECT.
